On fixed soft element theorems in se-uniform spaces


Demir I., Ozbakir O. , Yildiz I.

JOURNAL OF NONLINEAR SCIENCES AND APPLICATIONS, cilt.9, ss.1230-1242, 2016 (SCI İndekslerine Giren Dergi) identifier identifier

  • Cilt numarası: 9 Konu: 3
  • Basım Tarihi: 2016
  • Dergi Adı: JOURNAL OF NONLINEAR SCIENCES AND APPLICATIONS
  • Sayfa Sayıları: ss.1230-1242

Özet

First we introduce a new structure of uniform spaces, called se-uniform spaces, and provide some of their basic properties. Next, we present the notion of a soft E-distance in se-uniform spaces, which is a soft version of E-distance of Aamri and El Moutawakil [M. Aamri, D. El Moutawakil, Acta Math. Acad. Peadegog. Nyhazi., 20 (2004), 83-91]. Then, by using the soft E-distance, we establish some fixed soft element theorems for various mappings on se-uniform spaces, which are the main results of the paper. This is the first kind of such results in this direction. (C)2016 All rights reserved.